# SDR UHLA2010090300151

- Difficulty date: September 3, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 12,183 hours, 7,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 501122804
- Part serial: 80158
- Condition: Inoperative
- Location: Cabin
- Part time: 12,169 hours, 10,671 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 2 INOP.  REPLACED EMERGENCY LIGHT OVER ROW 2 IAW EMB 170 MM 33-50-13 AND EMERGENCY POWER LIGHT UNIT NR 2 IAW EMB 170 MM 33-50-01.  OPS CHECK GOOD.
